A convergent nonconforming adaptive finite element method with quasi-optimal complexity - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Numerical Analysis Year : 2010
No file

Dates and versions

inria-00438541 , version 1 (03-12-2009)

Identifiers

Cite

Roland Becker, Shipeng Mao, Zhongci Shi. A convergent nonconforming adaptive finite element method with quasi-optimal complexity. SIAM Journal on Numerical Analysis, 2010, 47 (6), pp.4639-4659. ⟨10.1137/070701479⟩. ⟨inria-00438541⟩
78 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More